Extension of Edgeworth type expansion of the distribution of the sums of independent identically distributed random variables in non-regular cases

Takeuchi, Kei, Akahira, Masafumi . Annals of the Institute of Statistical Mathematics 1977. 29 :397-406

Locate this article in:

Bibtex

@article{CIS-23078,
  Author = {Takeuchi, Kei and Akahira, Masafumi},
  Title = {Extension of Edgeworth type expansion of the distribution of the sums of independent identically distributed random variables in non-regular cases},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {29},
  Year = {1977},
  Pages = {397--406},
  Keywords = {}
}

Similar articles